# SDR CALA2013082690716

- Difficulty date: August 24, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 52,237 hours, 21,187 cycles
- Engine: Iae V2527A5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Deu
- Part number: 9806109017
- Part serial: 6393
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOM RECEPTION AT AFT FLIGHT ATTENDANT STATION VERY WEAK.  COMPLIED WITH MEL.  REPLACED DIGITAL ELECTRONIC UNIT B ABOVE DOOR 2L.  INTERCOM OPERATIONS CHECKED NORMAL.
